# SDR AALA202411291438

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,799 hours, 13,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OPENING FLIGHT DECK DOOR OBSTRUCTED BY FASTENER PROTRUDING FROM UPPER DOOR JAMB AND FASTENER FELL OUT WHEN DOOR WAS FORCED OPEN. MAINTENANCE RE-INSTALLED SCREW AND SECURED DOOR JAMB.
